Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Using femilon. Have migraine. Why is my stomach bulging?

dear dr. i am using femilon for last 2 yrs and have one baby of 3 yrs. i am having abbrupt wt. gain. my BMI is at the last boundary of normal status. i am a working women and have problem of migrain so cannot skip meals but i take normal meals. i do walking but does not get time to do regular exercise. please suggest me , should i stop taking femilon and move to any other oral contraceptive . its just that my stomatch is bulging out but rest of my body has not shown abrupt changes. please suggest me what to do.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response
Dear madam

Femilon is an harmonal pill which is an estrogen, which when taken for a long time can cause headache and migraine. So the simple remedy is to stop femilon and observe for few days. Concequently check for refractive errors once.. thanks
Answered: Tue, 10 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor